# SDR CALA2014052791158

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,865 hours, 27,799 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 4R DOOR PRESS IS ZERO.  REPLACED DOOR 4R SLIDE IAW AMM 25-66-01.  SLIDE PRESS BOTTLE FULL.  ACCOMPLISHED SLIDE RENDER SAFE CHECKLIST.
